Journal article icon

Journal article

The characteristic polynomial of a random permutation matrix

Abstract:
We establish a central limit theorem for the logarithm of the characteristic polynomial of a random permutation matrix. We relate this result to a central limit theorem of Wieand for the counting function for the eigenvalues lying in some interval on the unit circle. © 2000 Elsevier Science B.V. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Keevash, P More by this author
O'Connell, N More by this author
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
90
Issue:
2
Pages:
335-346
Publication date:
2000-12-05
DOI:
ISSN:
0304-4149
URN:
uuid:f6d73510-a2ed-48f8-a48c-366b9dabfa31
Source identifiers:
13918
Local pid:
pubs:13918

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP